Record number :
919560
Title of article :
Generalized hypergeometric functions associated with k-uniformly convex functions
Author/Authors :
A. Gangadharan، نويسنده , , T. N. Shanmugam، نويسنده , , H. M. Srivastava، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2002
Pages :
12
From page :
1515
To page :
1526
Abstract :
For a certain linear operator which is defined by means of the Hadamard product (or convolution) with a generalized hypergeometric function, the authors aim at investigating various mapping and inclusion properties involving such subclasses of analytic and univalent functions as (for example) k-uniformly convex functions and k-starlike functions. Relevant connections of the definitions and results presented in this paper with those in several earlier works on the subject are also pointed out.
Keywords :
Analytic functions , Univalent functions , Generalized hypergeometric functions , Hadamard product (or convolution) , Parabolic starlike functions , Mapping and inclusion properties , Linear operators , Coefficient inequalities , Fractional calculus operators , k-starlike functions , Gauss summation theorem
Journal title :
Computers and Mathematics with Applications
Serial Year :
2002
Link To Document :
بازگشت